# SDR ASMF200509011

- Difficulty date: September 20, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 46,229 hours, 29,857 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645503
- Part serial: 49778
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A HIT ON LEFT NOSE COWLING OUT OF LIMITS BY FOREIGN OBJECT DAMAGE.  THE LEFT NOSE COWLING WAS REPLACED IAW MM 71-10-01 AND ANTI-ICE TEST WAS PERFORMED IAW MM 36-10-00, BEING CORRECT.
